Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Albuquerque, NM

June 13, 2016Harding County, Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2016, 2:32 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 2:32 PM MDT (20:32 UTC)
Expired
Jun 13, 2016, 3:15 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Harding County, NM, Mora County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:27 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3026 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

869 
WUUS55 KABQ 132032
SVRABQ
NMC021-033-047-132115-
/O.NEW.KABQ.SV.W.0091.160613T2032Z-160613T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
232 PM MDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORA COUNTY IN NORTHEASTERN NEW MEXICO...
  NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
  WEST CENTRAL HARDING COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 315 PM MDT

* AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  TRUJILLO...OR 27 MILES SOUTH OF WAGON MOUND...MOVING NORTHEAST AT
  35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUJILLO AND MAES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.

LAT...LON 3547 10469 3562 10482 3586 10451 3594 10431
      3577 10408
TIME...MOT...LOC 2032Z 231DEG 31KT 3561 10468 

HAIL...1.25IN
WIND...60MPH

$$

SHOEMAKE
1 follow-up statement
634 
WWUS55 KABQ 132047
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT MON JUN 13 2016

NMC021-033-047-132115-
/O.CON.KABQ.SV.W.0091.000000T0000Z-160613T2115Z/
MORA-SAN MIGUEL-HARDING-
247 PM MDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL
HARDING COUNTIES...

AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MAES...OR 23
MILES SOUTH OF WAGON MOUND...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MAES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.

LAT...LON 3555 10461 3569 10473 3586 10451 3594 10431
      3577 10408
TIME...MOT...LOC 2046Z 231DEG 31KT 3569 10456 

HAIL...1.00IN
WIND...60MPH
 
$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:42 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 13, 11:42 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1142 AM MDT MON JUN 13 2016

.AVIATION...
18Z TAF CYCLE
Boundary that moved into eastern NM overnight will be a focus for
thunderstorm development this afternoon. Storms are already
developing along and just east of the central mountain chain. Some
storms are expected to be severe with large hail and damaging
winds across far NE NM in the vicinity of the boundary. Otherwise,
a few dry storms will be possible across W and especially NW NM.
Gusty winds will be the main threat with these storms.
Additionally, breezy southwest winds will increase this afternoon.
Gusts near 35kt will be possible. These winds will lower around
sunset and most storms should have moved out of the area by sunset
as well.

34

&&

.PREV DISCUSSION...749 AM MDT MON JUN 13 2016...
.UPDATE...
Minor update to add low morn pops for mostly light and primarily
trace amount showers across portions of s central, central and nw
NM. Also increased cloud cover somewhat these areas.

43

&&

.PREV DISCUSSION...345 AM MDT MON JUN 13 2016...
.SYNOPSIS...
Today will continue the drying trend begun Sunday as a deepening
dry slot aloft moved into New Mexico. That drying may be blunted
somewhat across the north as a weakening low pressure trough aloft
approaches, such that there may be as many, or even a few more,
showers and thunderstorms developing in the afternoon heat
compared to Sunday. The higher terrain as usual will be favored.
Tuesday will bring an even more significant downtick in activity
with just a slight chance of a stray dry storm over the far
northern mountain peaks Tuesday and a few storms over or near our
far southeast zones late Wednesday and Thursday along a dryline.
High pressure aloft then strongly builds over New Mexico late week
and next weekend providing hot and dry conditions. A backdoor
front may drop into northeast NM late next weekend or early the
following week to provide a small chance for a few showers and
storms and a bit cooler temperatures.

&&

.DISCUSSION...
Time to hold on to our sprinklers for what appears to be a rather
extended dry and hot stretch upcoming. In the near term some
tweaks were made to the fcst grids. Decided to significantly
shrink and ease northward our pops for this morn and also trim,
though less significantly so, this aftn's pops. Dry slot
expanding and sfc dewpoints already lowering perhaps a bit more
aggressively than earlier expected. Also expanded eastward a bit
the mention of dry convection than what earlier was the case. But
overall the fcst looks very solid.

What's ahead is the soon to be weakening eastbound CA trough
aloft. This will still encourage some convection across north and
west NM later today, though it will likely be even drier than on
Sunday with the lower moisture content of the atmosphere. Today's
storm production will be more focused on the higher terrain and
areas north of I-40. With the SPC marginal risk area barely
clipping far ne NM later today, did go ahead and mention small
hail and gusty winds there, but stopped just short of going full-
blown severe. By Tue any activity will only be over the highest
elevations of the far northern mountains. Highs both days will be
near to a little below normal in the west and above normal in the
east.

As the sw flow aloft weakens enough low lvl moisture may slosh in
from the east or se to ease the dryline back into se and just
maybe far east NM Wed. Highs will be above normal area wide.
The ridge of high pressure to our east will begin to aggressively
build over NM late in the week and next weekend and strengthen.
Dry and hot conditions are likely with record highs in some spots
possibly given a run for their money.

A weak short wave trough moving over top of the ridge could drop a
back door front into the northeast late in the weekend or early
next week. This may bring a little relief in temperatures and
slight chances for showers and storms over the northern mountains
and northeast, though the GFS model is currently running a little
stronger and at least 24 hours faster with the front. Beyond that
period models increasingly diverge with the orientation of the
high and its centroid location.

43

&&

.FIRE WEATHER...
A lot going on fire weather wise during the next 7 to 10 days.
Initial issues will be afternoon breeziness through Wednesday. This
will be combined with lower RH and rising temperatures. Smattering
of Red Flag conditions in terms of atmospherics through midweek but
the organized nature to the critical weather and fuel conditions
look to be lacking. Either way...land management officials and
firefighters should be aware of the enhanced long term afternoon
breeziness since the area hasnt had that in awhile. Confidence is
high for another critical growth period in terms of
hot...dry...unstable or Super Haines Thursday through the weekend.
The upper high center associated with this pattern looks to be
unusually strong and should last over the area for at least a few
days and is likely to last into early next week. Smoke from managed
fires across AZ and western NM could get entrained into the high
center and eventually fill up the various airsheds found within the
high center. Some of the managed fires in AZ received wetting
rainfall in the past few days so that may help mitigate smoke
concerns. Will need to monitor that possibility closely.

As far as today...the flow aloft will gradually increase as the day
progresses and peak during the mid to late afternoon. It is likely
that the strongest winds of the week will occur this afternoon. The
higher mountain ridges and portions of the eastern plains/northeast
highlands will be most susceptible for the strongest winds. RH
values will generally lower and Haines values will rise. The most
organized area of strong wind/low humidity and an unstable
atmosphere line up across portions of the northeast highlands and
east central plains. These areas have largely received wetting
moisture during the past few days. NASA SPoRT LIS graphics show this
result plus there is a mix of greenup across the same area. Have
decided to opt out in issuing a Red Flag Warning. Fast moving storms
will also be found across the northern tier of the state. Wetting
rainfall will be hard to come by although lightning activity should
be on the lighter side except for possibly across the NE plains.
Toyed with possible LAL 6 across the lower San Juans but not sure
lightning will be there plus the surface fuels are rather green and
moist.

Models remain bullish for a significant drying trend
Tuesday/Wednesday. Residual west/southwest breezes should remain as
the next Pacific trough deepens along the west coast of the US. High
temps will fluctuate some Tuesday but warm on Wednesday. Localized
Red Flag conditions would be found across the east on Tuesday and
grow some on Wednesday across the northeast third. Believe residual
soil moisture will be in place to help mitigate the significance of
the atmospherics so will opt out in issuing a Fire Weather Watch for
zones 103/104. Once again...mosaic of greenup is also a
considerations there. The most pronounced change will be expanding
single digit humidity values and poor RH recoveries at night. Land
Managers should be prepared for a lengthening burn window than what
has been observed the past several days.

Thursday through Sunday appears to be defined by the building
subtropical high over the state. Thursday would be the transition
day so another round of breezes found on the northern periphery of
the strengthening high is very plausible. Daytime and overnight
temperatures will largely be above normal during this period with
large diurnal swings between day and night. The thermal belt or mid
level inversion will become quite pronounced. High temperatures will
approach record levels for a few days. The airmass will also be bone
dry with very little recovery between day and nighttime readings.
Super Haines or hot...dry...unstable conditions is projected for a
large portion of the area during the weekend. Some moisture seepage
from the south and east under the subtropical high is expected by
Sunday but the airmass would remain very dry across the west.
Despite higher mixing heights...the stagnant nature to the upper
high could create smokey or hazy conditions by the weekend. The mid
level thermal ridge will be quite pronounced and expect some flat
cumulus development and even some virga by the weekend. Confidence
is high for the hot...dry...unstable scenario to develop.

The long range models differ some on how the upper high breaks down
or shifts. The ECMWF is a bit more bullish for the upper high to
remain stagnant over the area longer. The GFS tries to break the
ridge down quicker early next week. Based on the past several years
the ECMWF solution is a little more plausible with the high shifting
over AZ and allowing a back door cold front to undercut it. The
ECMWF doesnt show a real strong back door at this time but past
seasons suggest a stronger one than initially forecasted. Will be
monitoring that trend closely. This spring season has been a topsy
turvy one so will just be monitoring day to day runs accordingly.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 13, 5:32 AM MDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MDT MON JUN 13 2016

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
532 AM MDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG AND EVEN BRIEFLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE NEAR AND EAST OF A LINE ROUGHLY FROM RATON TO CLOVIS
BETWEEN ABOUT 2 AND 9 PM MDT TODAY. THE MAIN THREATS ARE EXPECTED
TO BE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ONE HUNDRED DEGREE AFTERNOON HEAT WILL BECOME FAIRLY WIDESPREAD
BY FRIDAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW
MEXICO. BY THE WEEKEND MOST OF THE EASTERN PLAINS AND EVEN
PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL SEE THE
POTENTIAL OF TRIPLE DIGIT AFTERNOON HEAT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 2 PM AND 9 PM
MDT FOR LOCALES NEAR AND EAST OF A LINE FROM RATON TO CLOVIS DUE
TO SOME RISK OF HAIL AND STRONG WIND PRODUCING THUNDERSTORMS.

43

In the hours before

Special weather statement, Jun 13, 12:41 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1241 PM MDT MON JUN 13 2016

NMZ515-528-131915-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
1241 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 115 PM
MDT...

AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LA CUEVA...OR 7 MILES SOUTHEAST OF MORA...
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA CUEVA...OCATE...RAINSVILLE...LUCEROS...GOLONDRINAS AND OJO FELIZ.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION FORT UNION
NATIONAL MONUMENT. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE
VERY SLICK AND HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3599 10480 3582 10516 3583 10519 3596 10534
      3622 10510
TIME...MOT...LOC 1841Z 231DEG 23KT 3592 10522

SHOEMAKE
Special weather statement, Jun 13, 1:24 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT MON JUN 13 2016

NMZ527-528-132000-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
124 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 200
PM MDT...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CIMARRON...OR 17 MILES
NORTHWEST OF SPRINGER...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAXWELL.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 425 AND 434.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL
NATIONAL WILDLIFE REFUGE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3655 10445 3647 10477 3659 10481 3662 10484
      3663 10483 3664 10484 3665 10483 3661 10482
      3660 10480 3662 10480 3664 10477 3667 10478
      3678 10456
TIME...MOT...LOC 1924Z 249DEG 20KT 3658 10477

SHOEMAKE
Special weather statement, Jun 13, 1:56 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
156 PM MDT MON JUN 13 2016

NMZ527-132030-
RATON RIDGE/JOHNSON MESA-
156 PM MDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 230 PM MDT...

AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF SUGARITE...OR 14 MILES EAST
OF RATON...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOLSOM.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.

LAT...LON 3688 10380 3674 10423 3688 10429 3700 10414
      3700 10397
TIME...MOT...LOC 1956Z 231DEG 20KT 3687 10418

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:41 PM MDTSpecial Weather StatementABQMora34 min
Jun 13, 1:13 PM MDTSevere Thunderstorm WarningABQColfax, Mora32 min
Jun 13, 1:24 PM MDTSpecial Weather StatementABQColfax36 min
Jun 13, 1:35 PM MDTSevere Thunderstorm WarningABQColfax25 min
Jun 13, 2:12 PM MDTSevere Thunderstorm WarningABQHarding, Mora33 min
Jun 13, 2:36 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel26 min
Jun 13, 2:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 13, 2:45 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora45 min
Jun 13, 3:14 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel46 min
Jun 13, 3:23 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union37 min
Jun 13, 3:27 PM MDTSpecial Weather StatementABQDe Baca33 min
Jun 13, 3:38 PM MDTSpecial Weather StatementABQCurry37 min
Jun 13, 3:52 PM MDTSevere Thunderstorm WarningABQCurry38 min
Jun 13, 3:56 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel34 min
Jun 13, 3:58 PM MDTSevere Thunderstorm WarningABQUnion32 min
Jun 13, 4:04 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel41 min
Jun 13, 4:05 PM MDTSevere Thunderstorm WarningABQQuay25 min
Jun 13, 4:25 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel26 min
Jun 13, 4:42 PM MDTSpecial Weather StatementABQHarding33 min
Jun 13, 4:45 PM MDTSpecial Weather StatementABQCurry15 min
Jun 13, 4:47 PM MDTSpecial Weather StatementABQQuay28 min
Jun 13, 4:50 PM MDTSevere Thunderstorm WarningABQQuay21 min
Jun 13, 4:53 PM MDTSevere Thunderstorm WarningABQHarding, Union37 min
Jun 13, 5:38 PM MDTSpecial Weather StatementABQQuay37 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.